Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2015, 4:51 PM CDT for 4 counties in Alabama. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 4:51 PM CDT (21:51 UTC)
- Expired
- Mar 31, 2015, 5:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, AL, Lamar County, AL, Pickens County, AL, Tuscaloosa County, AL
The radar
The Columbus AFB radar (KGWX), 57 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:00 PM CDT | HAIL 1 | 5 Nne Ashcraft Corner, AL | |
| Mar 31, 5:41 PM CDT | HAIL 1 | 1 E Reform, AL | REPORTED JUST TO THE EAST OF REFORM VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 1:22 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
007
WUUS54 KBMX 312151
SVRBMX
ALC057-075-107-125-312245-
/O.NEW.KBMX.SV.W.0023.150331T2151Z-150331T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
451 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
NORTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
SOUTHWESTERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 545 PM CDT
* AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KENNEDY...OR
7 MILES EAST OF MILLPORT...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAYETTE...REFORM...KENNEDY...BELK...ASHCRAFT CORNER...MOORES
BRIDGE...NORTH PICKENS AIRPORT...STONE WALL...ECHOLA...LUBBUB AND
NEW LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3352 8804 3362 8803 3369 8794 3360 8757
3332 8764 3339 8807
TIME...MOT...LOC 2151Z 291DEG 22KT 3359 8796
HAIL...1.00IN
WIND...60MPH
$$
164 follow-up statements
701
WWUS54 KBMX 312206
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CDT TUE MAR 31 2015
ALC057-075-107-125-312245-
/O.CON.KBMX.SV.W.0023.000000T0000Z-150331T2245Z/
LAMAR AL-TUSCALOOSA AL-PICKENS AL-FAYETTE AL-
506 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN LAMAR...NORTHWESTERN TUSCALOOSA...NORTHEASTERN
PICKENS AND SOUTHWESTERN FAYETTE COUNTIES...
AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHCRAFT
CORNER...OR 9 MILES SOUTH OF FAYETTE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REFORM...KENNEDY...ASHCRAFT CORNER...MOORES BRIDGE...NORTH PICKENS
AIRPORT...STONE WALL...ECHOLA...LUBBUB AND NEW LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3352 8804 3362 8803 3362 8794 3363 8779
3360 8757 3332 8764 3339 8807
TIME...MOT...LOC 2205Z 291DEG 22KT 3356 8786
HAIL...1.00IN
WIND...60MPH
$$
16806
WWUS54 KBMX 312217
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT TUE MAR 31 2015
ALC075-312226-
/O.CAN.KBMX.SV.W.0023.000000T0000Z-150331T2245Z/
LAMAR AL-
517 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
WEST CENTRAL ALABAMA.
LAT...LON 3352 8804 3353 8795 3362 8790 3360 8757
3332 8764 3339 8807
TIME...MOT...LOC 2216Z 291DEG 22KT 3353 8778
$$
ALC057-107-125-312245-
/O.CON.KBMX.SV.W.0023.000000T0000Z-150331T2245Z/
TUSCALOOSA AL-PICKENS AL-FAYETTE AL-
517 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN TUSCALOOSA...NORTHEASTERN PICKENS AND SOUTHWESTERN
FAYETTE COUNTIES...
AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHCRAFT
CORNER...OR 11 MILES SOUTH OF FAYETTE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REFORM...ASHCRAFT CORNER...MOORES BRIDGE...NORTH PICKENS AIRPORT...
STONE WALL...ECHOLA...LUBBUB AND NEW LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3352 8804 3353 8795 3362 8790 3360 8757
3332 8764 3339 8807
TIME...MOT...LOC 2216Z 291DEG 22KT 3353 8778
HAIL...1.00IN
WIND...60MPH
$$
16192
WWUS54 KBMX 312230
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CDT TUE MAR 31 2015
ALC057-107-125-312245-
/O.CON.KBMX.SV.W.0023.000000T0000Z-150331T2245Z/
TUSCALOOSA AL-PICKENS AL-FAYETTE AL-
530 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN TUSCALOOSA...NORTHEASTERN PICKENS AND SOUTH CENTRAL
FAYETTE COUNTIES...
AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BANKSTON...OR 13 MILES SOUTHEAST OF FAYETTE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REFORM...NORTH PICKENS AIRPORT...ECHOLA...LUBBUB...MOORES BRIDGE AND
NEW LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3345 8796 3346 8782 3360 8774 3360 8757
3332 8764 3338 8804
TIME...MOT...LOC 2229Z 277DEG 35KT 3355 8768
HAIL...1.00IN
WIND...60MPH
$$700
WWUS54 KBMX 312239
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 PM CDT TUE MAR 31 2015
ALC057-312248-
/O.CAN.KBMX.SV.W.0023.000000T0000Z-150331T2245Z/
FAYETTE AL-
539 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAYETTE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
WEST CENTRAL ALABAMA.
LAT...LON 3345 8796 3346 8782 3342 8762 3332 8764
3338 8804
TIME...MOT...LOC 2238Z 296DEG 26KT 3336 8782
$$
ALC107-125-312245-
/O.CON.KBMX.SV.W.0023.000000T0000Z-150331T2245Z/
TUSCALOOSA AL-PICKENS AL-
539 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WEST CENTRAL TUSCALOOSA AND NORTHEASTERN PICKENS COUNTIES...
AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GORDO...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REFORM...NORTH PICKENS AIRPORT...ECHOLA...LUBBUB AND MOORES BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3345 8796 3346 8782 3342 8762 3332 8764
3338 8804
TIME...MOT...LOC 2238Z 296DEG 26KT 3336 8782
HAIL...1.75IN
WIND...60MPH
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:46 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Mar 31, 12:46 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1246 PM CDT TUE MAR 31 2015 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... THE AIR MASS WILL BECOME INCREASINGLY UNSTABLE TODAY AS SURFACE TEMPERATURES WARM INTO THE 70S AND A WARM FRONT LIFTS NORTHWARD. A SURFACE WARM FRONT WAS LOCATED FROM NEAR TUSCALOOSA TO AUBURN. SURFACE DEWPOINTS ARE NEAR 60 DEGREES SOUTH OF THE FRONT. SOUTHWEST LOW LEVEL FLOW WILL PUSH THE MORE MARITIME AIR NORTHWARD ACROSS ALL OF CENTRAL ALABAMA THIS AFTERNOON. MORNING UPPER AIR SOUNDINGS SHOW A WARM NOSE AROUND 800MB WITH VERY COLD AIR FROM 700MB AND ABOVE. 700-500MB LAPSE RATES ARE IN THE 8-8.5 CELSIUS RANGE...WHICH WILL PROMOTE THE PRODUCTION OF LARGE HAIL. THE WARM NOSE WILL KEEP A LID ON CONVECTION THIS MORNING...BUT FORECAST SOUNDINGS INDICATE THE WARM NOSE ERODING BY 17Z...WITH FORECAST CAPE VALUES NEAR 1500-1800 J/KG THIS AFTERNOON. AN UPPER LEVEL SHORT WAVE TROF OVER NORTHWEST ARKANSAS WILL TRACK SOUTHEAST TODAY AND PROVIDE LIFT FOR MORE ORGANIZED STORMS. THE IMPULSE MAY TRIGGER AN UPSTREAM MCS THAT TRACKS SOUTHEAST ACROSS CENTRAL ALABAMA LATER THIS AFTERNOON. THE STORM PREDICTION CENTER HAS ALREADY RAISED THE CONVECTIVE OUTLOOK TO SLIGHT RISK...WHICH SEEMS REASONABLE GIVEN THE EXPECTED CONDITIONS. 58/ROSE && .AVIATION... 18Z TAF DISCUSSION. WARM FRONT CURRENTLY LIFTING NORTH OF BHM AND EET...APCHG ASN AND ANB. BNDRY WILL ACT AS TRIGGER/FOCUS FOR AFTERNOON CONVECTION WITH MOIST AND UNSTABLE AIR TO THE SOUTH AND COLD AIR ALOFT. TIMING OF CONVECTION IS PROBLEMATIC AT THIS TIME...AND CONTINUED PREVIOUS TIMING AND WILL ADJUST AS THE SITUATION EVOLVES. MGM/TOI MAY SEE A FEW VCSH...HOWEVER MAIN ACTIVITY WILL REMAIN NORTH. CIGS OUTSIDE OF TSTMS SHOULD REMAIN VFR...WITH TYPICAL REDUCTIONS DURING ANY TSTM ACTIVITY AT/NEAR TAF SITES. EXPECT ACTIVITY TO DIMINISH THROUGH THE EVENING HOURS. GOOD CHANCE OF FOG/LOW CLOUDS WILL RETURN AT MGM LATE TONIGHT...UNTIL AFTER SUNRISE. JD/02 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 50 75 56 77 60 / 40 30 30 40 30 ANNISTON 51 76 57 78 60 / 40 30 30 40 20 BIRMINGHAM 54 78 59 80 62 / 40 40 30 40 20 TUSCALOOSA 58 79 60 82 63 / 30 40 30 40 10 CALERA 57 78 59 80 62 / 30 40 30 40 10 AUBURN 56 78 58 79 60 / 40 40 30 20 10 MONTGOMERY 59 80 60 83 61 / 40 40 30 20 10 TROY 60 80 59 82 59 / 40 50 30 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 3:19 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 PM CDT TUE MAR 31 2015 ALZ011>015-017>050-012330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 319 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL BUT SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING...UNTIL 9PM ...GENERALLY ALONG AND NORTHEAST OF A LINE FROM MILLPORT TO CENTREVILLE TO TROY. THE THREATS WILL BE LARGE HAIL AND WIND GUSTS UP TO 60 MPH. SEE THE SEVERE THUNDERSTORM WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE MAY BE A FEW STRONG TO SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE LIKELIHOOD OF SOMETHING SEVERE IS LESS THAN ON TUESDAY...BUT NONETHELESS...QUARTER SIZE HAIL AND WIND GUSTS UP TO 60 MPH MAY OCCUR. THESE STORMS WILL ALSO DEVELOP IN THE VICINITY OF A QUASI STATIONARY FRONT. ANOTHER SHOT AT SEVERE STORMS COMES ON FRIDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES THROUGH THE REGION. ONCE AGAIN...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY...WEDNESDAY...AND AGAIN FRIDAY.
In the hours before
Local storm report, Mar 31, 4:13 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 S LINCOLN 33.54N 86.14W
03/31/2015 E1.25 INCH TALLADEGA AL AMATEUR RADIO
&&
DAVISLocal storm report, Mar 31, 4:20 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 3 N ELDRIDGE 33.97N 87.61W
03/31/2015 E1.00 INCH WALKER AL EMERGENCY MNGR
&&
DAVISLocal storm report, Mar 31, 4:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL JACKSONVILLE 33.81N 85.76W
03/31/2015 E1.00 INCH CALHOUN AL PUBLIC
&&
DAVISLocal storm report, Mar 31, 4:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL SOUTHSIDE 33.92N 86.02W
03/31/2015 E1.00 INCH ETOWAH AL PUBLIC
ALSO TREE BLOWN DOWN ON CAR
&&
DAVISLocal storm report, Mar 31, 4:38 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 SW RAINBOW CITY 33.92N 86.10W
03/31/2015 E1.75 INCH ETOWAH AL PUBLIC
REPORTED VIA SOCIAL MEDIA ALONG HIGHWAY 411
&&
DAVISLocal storm report, Mar 31, 4:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL ARLEY 34.08N 87.21W
03/31/2015 E1.00 INCH WINSTON AL PUBLIC
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:25 AM CDT | Dense Fog Advisory | BMX | Barbour, Bullock, Macon, Pike, Russell | 3 hr |
| Mar 31, 1:30 PM CDT | Special Weather Statement | BMX | Walker | 30 min |
| Mar 31, 1:51 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Mar 31, 2:30 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 45 min |
| Mar 31, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 34 min |
| Mar 31, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 39 min |
| Mar 31, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 60 min |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 33 min |
| Mar 31, 4:08 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 37 min |
| Mar 31, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 32 min |
| Mar 31, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 50 min |
| Mar 31, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 49 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 16 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Mar 31, 4:36 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 24 min |
| Mar 31, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 34 min |
| Mar 31, 4:53 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 22 min |
| Mar 31, 5:00 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 45 min |
| Mar 31, 5:10 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 50 min |
| Mar 31, 5:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 28 min |
| Mar 31, 5:19 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 26 min |
| Mar 31, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 34 min |
| Mar 31, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 49 min |
| Mar 31, 5:34 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 56 min |
| Mar 31, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 33 min |
| Mar 31, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 35 min |
| Mar 31, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 38 min |
| Mar 31, 6:08 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 52 min |
| Mar 31, 6:30 PM CDT | Special Weather Statement | BMX | Clay | 30 min |
| Mar 31, 6:32 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby | 58 min |
| Mar 31, 6:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 48 min |
| Mar 31, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.